Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To: MATT / Thank You!!

Posted by Matt on March 31, 1999, at 1:20:07

In reply to Re: To: MATT / Thank You!! , posted by Cindy on March 30, 1999, at 22:16:24

Sometimes depression can decrease libido. Usually when the depression lifts, the desire for sex will return. SSRIs sometimes cause decreased libido, and they often make achieving orgasm difficult. Remeron sometimes is added to help with the sexual side effects of SSRIs, though it doesn't help in all (or perhaps even the majority) of cases. So that's probably what your doc was thinking in adding the Remeron. Another way to do things would be go to without an SSRI. But SSRIs are a standard first-line treatment, even with sexual complaints: Usually the doc will reason that it's the depression causing the sexual difficulty, and once the depression lifts, libido will return. I guess all this is to say that I'd not worry too much about things with this doc--if you continue to feel better on the Celexa I'd stick with it. (Though you may feel that the side effects, some of which can be sexual, outweigh the antidepressant benefits. In my own case, I was so grateful to have the depression lifted that I tolerated some of the sexual side effects.)

Best of luck with things.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:3769